# SDR HEEA968095

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 04011650990
- Condition: Cracked
- Location: Slider
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW IS CRACKED.  (SLIDING WINDOW TRACK BROKEN AND CRACKED)
